Pacific Journal of Mathematics

Isoperimetric ratios of Reuleaux polygons.

W. J. Firey

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 823-829.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038230

Mathematical Reviews number (MathSciNet)
MR0113176

Zentralblatt MATH identifier
0097.38303

Subjects
Primary: 52.00

Citation

Firey, W. J. Isoperimetric ratios of Reuleaux polygons. Pacific J. Math. 10 (1960), no. 3, 823--829. https://projecteuclid.org/euclid.pjm/1103038230


Export citation

References

  • [1] T. Bonnesen, and W. Fenchel, Theorie der Konvexen Krper. N Y, (1948), 130-135.
  • [2] G. Hardy, J. Littlewood, and G. Plya, Inequalities. Cambridge, (1934), 70-77.
  • [3] H. Lebesgue, Sur le probleme des isoperimetres et sur les domaines de largeur con- stante, Bull. Soc. Math. France C. R. (1914), 72-76.